# SDR SWAA2021072785283

- Difficulty date: June 17, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E DEFLECTION CONTROL RIB PANEL LOWER WEB VERTICAL SEAL FITTING CRACKED I/B SIDE ; / [01] REMOVED RIB AT L/W DEFLECTION PANEL AS PER B737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW RIB AS PER B737-700 SRM 51-40-05-0G-0.; [03] VERIFIED WORK PERFORMED; [04] OK TO TREAT AND PRIME; [05] APPLIED ALODINE AND PRIMER AS PER B737-700 SRM 51-20-01-0G-0.; [06] VERIFIED WORK PERFORMED; [07] OK TO INSTALL RIB; [08] INSTALLED RIB PER B737-700 SRM 51-40-02-0G-0.; [09] REPLACED CRACKED VERTICAL SEAL FITTING AT L/W FIXED T/E DEFLECTION CONTROL RIB PANEL AS PER B737-700 SRM 51-40-02-0G-0.; [10] VERIFIED WORK PERFORMED
